# SDR ASAA12511215

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 18,954 hours, 6,155 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 3346
- Condition: Failed
- Location: Weather Radar
- Part time: 55,222 hours, 28,971 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL WARNING ILLUMINATED.  REMOVED AND REPLACED WXR DRIVE UNIT REF AMM 34 43 11, OPS CK GOOD REF AMM 34 43 00.
